MathSciNet Relay Station
MathSciNet bibliographic data
MR2596110 (2011c:33036) 33D15 (05A30 39A13 39A70)
Saad, Husam L.; Sukhi, Abbas A. Another homogeneous $q$-difference operator. Appl. Math. Comput. 215 (2010), no. 12, 4332–4339.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement